MathSciNet Relay Station
MathSciNet bibliographic data
MR1068127 53C20 (53C21)
Liu, Zhong-dong Ball covering on manifolds with nonnegative Ricci curvature near infinity. Proc. Amer. Math. Soc. 115 (1992), no. 1, 211–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement